A characterization of plurality-like rules based on non-manipulability, restricted efficiency, and anonymity
Biung-Ghi Ju ()
International Journal of Game Theory, 2005, vol. 33, issue 3, 335-354
Keywords: Plurality; Strategy-proofness; Efficiency; Restricted efficiency; Anonymity; Division indifference; Separable preferences; D70; D71 (search for similar items in EconPapers)
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
Working Paper: A Characterization of Plurality-Like Rules Based on Non-Manipulability, Restricted Efficiency, and Anonymity (2005)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:33:y:2005:i:3:p:335-354
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla ().